# SDR ASAA1159691

- Difficulty date: May 25, 2011
- Submitted: May 31, 2011
- Operation: Air carrier
- Aircraft: N562AS
- Make and model: Boeing 737890
- Aircraft serial: 35091
- Aircraft time: 17,757 hours, 5,412 cycles
- System (JASC): 3040 · Windshield/Door Rain/Ice Removal
- Part: Sensor
- Part number: 1016755
- Condition: Failed
- Location: Window Heat
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

LEFT SIDE WINDOW OVERHEAT WARNING LIGHT ILLUMINATED 3 HOURS AFTER TAKEOFF AFTER STARTING DESCENT.  SWITCHED OFF FOR 2 MINUTES OPERATED OK THEREAFTER.  LEFT SIDE WINDOW HEAT CONTROLLER LOGGED SENSOR FAIL.  SWAPPED TO SPARE SENSOR LEFT SIDE WINDOW HEAT OPS NORMAL REF 30 41 0.
